Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 204674, 3 pages
http://dx.doi.org/10.1155/2013/204674
Research Article

From Fibonacci Sequence to the Golden Ratio

1Dipartimento di Architettura, Università di Napoli, Via Monteoliveto 3, 80134 Napoli, Italy
2Istituto per le Applicazioni del Calcolo “Mauro Picone”, Sezione di Napoli, Consiglio Nazionale delle Ricerche, Via Pietro Castellino 111, 80131 Napoli, Italy
3Dipartimento di Matematica, Università di Salerno, Via Ponte Don Melillo 4, Fisciano, 84084 Salerno, Italy

Received 14 November 2012; Accepted 11 February 2013

Academic Editor: Mike Tsionas

Copyright © 2013 Alberto Fiorenza and Giovanni Vincenzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alberto Fiorenza and Giovanni Vincenzi, “From Fibonacci Sequence to the Golden Ratio,” Journal of Mathematics, vol. 2013, Article ID 204674, 3 pages, 2013. https://doi.org/10.1155/2013/204674.